Ramsey bounds for graph products

Paul Erdös, Robert J. McEliece, Herbert Taylor

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

Here we show that Ramsey numbers M(k1,..., kn) give sharp upper bounds for the independence numbers of product graphs, in terms of the independence numbers of the factors.

Original languageEnglish
Pages (from-to)45-46
Number of pages2
JournalPacific Journal of Mathematics
Volume37
Issue number1
DOIs
Publication statusPublished - Apr 1971

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this